# SDR AALA202110015096

- Difficulty date: September 20, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N813NN
- Make and model: Boeing 737*
- Aircraft serial: 30918
- Aircraft time: 36,401 hours, 14,790 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN LOWER SKIN OF RH HORIZONTAL STABILIZER AT STA 175.50, 27.0 IN AFT OF FRONT SPAR, MEASURING L=1.25 IN, W=0.004 IN, D=0.067 IN. ACCOMPLISHED PERMANENT REINFORCING DOUBLER REPAIR IAW SRM 55-10-01-2R-11.
